Virginia, 2020

Heavy Rain in Virginia, December 24 to 25, 2020

December 24 to 25, 2020 · NWS AKQ · 14 events in 14 counties and zones

Scattered showers and thunderstorms in advance of a strong cold front produced heavy rain across portions of central and eastern Virginia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AKQ wrote it up.

Scattered showers and thunderstorms in advance of a strong cold front produced heavy rain across portions of central and eastern Virginia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before the first event at Dec 24, 10:55 AM EST, 5 minutes earlier.

Area forecast discussion, Dec 24, 10:55 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1055 AM EST Thu Dec 24 2020

.SYNOPSIS...
A strong cold front approaches from the west today, then
crosses the area this evening into the early morning hours of
Christmas Day. Cold high pressure settles over the region for
this weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1040 AM EST Thursday...

Late this morning, a strong cold front extended from Lake Erie
through ern OH, down through ern KY and TN, and into the central
gulf region. Latest radar showed area of showers were moving ENE
through the Piedmont counties just west of I-95. Areas of
showers (maybe isolated tstms) in advance of the front will
gradually shift eastward into and across the CWA this aftn into
this evening. At the same time, SSE winds will be increasing
and becoming gusty (highest near the coast). Will be keeping FFA
(Flash Flood Watch), but have expanded the Wind Advisory to
counties along the western side of the Bay, and added other SE
VA and NE NC counties. Highs in the lower to mid 60s across most
of the area, with upper 60s to around 70 in SE VA/NE NC.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
As of 620 AM EST Thursday...

Continued gusty S winds and increasing moisture this evening as the
cold front reaches the FA (initially over the Piedmont). SPC has
MRGL-SLGT Risk svr along and E of I-95...w/ a area of Enhanced Risk
for svr for SE VA-NE NC. Climo suggests the sfc warm front (and
true warm sector) will have difficulty surging too far N (and
inland) (likely limiting instability) despite strong speed shear
(winds above 975-950 mb aoa 50-60kt) and sfc dew points
reaching the u50s-m60s. Most models show this by keeping higher
theta-E and sfc based CAPE from spreading too far N from the
immediate coastal Carolinas. Any svr threat would be maximized
in the evening hours just ahead of the front. Any deeper
convection may be able to tap higher speeds above the sfc.
Narrow...gusty bowing line of low- topped convection more
favored which may produce brief damaging wind gusts and/or a
quick spinup tornado. However...as has been the case w/ the past
few events...expected sfc lo pres track (too far
inland/WNW)...and climo are not optimal for (widespread) svr in
the local area. Will keep mention of T in far SE VA-NE NC.
Locally heavy rainfall is poss. Highest total QPF expected W of
I 95 and potentially right near the coast.

Outside of any convective element...S winds will be gusty to 25-35
mph inland...35-45 mph at the coast ahead of the front this evening
(into early Christmas morning)...then become SW and not quite as
gusty.

Little or no chance for snowflakes at the end of the event as
sharply cold air arrive late. PoPs drop off W-E after midnight.
Lows around 30F well inland to l40s at the coast.

Much colder Christmas Day with thicknesses/850 mb temps
crashing late morning into Fri night. Highs for the day likely
occur in the morning...from the m30s-m40s. Wind chills from the
20s-m30s most of the day. Upper trough swinging through the
region will result in VRB clouds-partly cloudy conditions and a
few flurries may fly across the N or NE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
As of 240 AM EST Thursday...

Upper trough will cross the eastern third of the area Christmas
night, with the mean upper flow trending back towards weak ridging/
quasi-zonal flow in its wake for the weekend. Thus, expecting a dry
weekend on developing return flow that will moderate our
temperatures rather quickly early in the period, with cooler temps
returning for late in the period.

Models have backed off with early week system, with a dry
frontal passage Mon/Tue. Cold ~1040mb high pressure builds into
the region for the middle of next week, with high temperatures
trending back down into the 40s for the middle of next week,
with early morning lows back into the 20s to around 30. Next
rain chances look to arrive by the middle of the week into New
Years Eve/next Thu.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
As of 615 AM EST Thursday...

VFR conditions through midday then SHRAs and flight restrictions
are expected this afternoon through this evening ahead of/accompanying
a strong cold front crossing the region. S will become gusty to 25-40
kt...highest near the coast. An enhanced narrow band of SHRAs/poss
ISOLD T cannot be ruled out this evening...esp over SE VA-NE NC.
Also...40-55 kt of low level wind shear this afternoon/evening.
Drying out by Fri morning w/ gusty west winds. VFR conditions
are expected this weekend.

&&

.MARINE...
As of 1100 AM EST Thursday...

Storm Warning now in effect for coastal waters north of
Parramore Island VA. Latest high-res model guidance continues to
indicate a period of 45 to 50 knot wind gusts later this evening
into tonight just along and ahead of the cold front. Winds just
above the surface will be in the 80 to 90 knot range, but cooler
waters (temps in the 40s) will help to keep the best mixing
down. Still, any storm or rain shower will have the potential to
bring down wind gusts in excess of 50 knots. Best time frame for
gusts to Storm force will be from about 03z to 07z.

Previous Discussion:

Morning surface analysis shows 988mb low pressure centered over the
UP of Michigan with a trailing cold front extending southward all
the way to the central Gulf Coast. Southeasterly winds have begun to
increase across the waters this morning well ahead of the front
with observations registering 10-15 kt and a few gusts above 20
kt noted at elevated sensors. Waves in the bay are 1-2 ft with
2-3 ft at the mouth of the bay. Offshore, seas range from 2-4
ft.

Forecast is on track with SSE flow gradually ramping up through the
morning. Winds will average 20-25 kt by mid to late morning. Given
the fast ramp up, opted to begin Gale Warnings at 12z this morning
to cover the deteriorating conditions. Despite somewhat
lower/marginal forecast winds, have included the upper James, York,
and Rappahannock rivers in the Gale Warning for simplicity and
uniform messaging. Model guidance continues to show impressive winds
75-85 kt at 950mb this afternoon and tonight with substantial
pressure falls of 8-12mb/6hrs ahead of the cold front. Forecast
soundings over the water continue to show a robust inversion just
off the surface that should help to limit mixing and downward
momentum transfer, however, any mechanical mixing associated with
heavier rainfall/convection will likely be able to pierce the
thin/stable marine layer and mix stronger winds to the surface.
Sustained winds increase to 30-35 kt in the bay and 30-40 kt for
coastal waters after 00z this evening. Gusts will reach 35-40 knots
in the bay and 40 to nearly 50 kt offshore, especially north of Cape
Charles Light. Waves increase to 4-6 ft with 5-7 ft near the mouth
of the bay. Offshore, seas rapidly build today into tonight to 8-12
ft S and as high as 12-15 ft N with sustained strong SE winds. In
addition, CAMs show the potential for multiple rounds of convection
crossing the waters after 00z tonight. The first, associated with
warm advection on the nose of the LLJ will likely be more cellular
in nature while the second area along the actual cold front will
feature a linear morphology with associated increased potential
for strong winds. Any threat for storm-force winds will likely
accompany these deeper convective elements and will be handled
with Special Marine Warnings where necessary. Conditions will
improve behind the cold front/convective line with winds turning
westerly 20-25 kt after sunrise Friday morning. SCA conditions
will continue through much of the day Friday into Friday night
with a W wind around 15 to 25 kt. Seas remain elevated above 5
feet into Saturday evening. Calmer conditions return by Sunday
into early next week with high pressure returning to the area.

&&

.HYDROLOGY...
One to two inches of rain will lead to significant rises on area
rivers, with most significant rises on the James and Appomattox
basins. A Flash Flood Watch has been issued, largely for heavy
rain potential and wet ground over inland counties. But numerous
river points will reach action stage with minor flooding
possible. timing for river flooding would be later Christmas
Day into the upcoming weekend.

&&

.TIDES/COASTAL FLOODING...
As of 350 AM EST Thursday...

Nuisance to low end minor coastal flooding will be possible in
the northern Bay and along the Currituck Sound with high tide
cycle Thu night into Christmas morning. High Surf Advisories
continue for zones along the Atlantic coast from late Thu aftn
into Fri Morning given high confidence for at least 8 ft seas
nearshore.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory from 4 PM this afternoon to 6 AM EST Friday for
     MDZ021>025.
     High Surf Advisory from 4 PM this afternoon to 10 AM EST
     Friday for MDZ025.
NC...Wind Advisory from 4 PM this afternoon to 6 AM EST Friday for
     NCZ013>017-030>032-102.
     High Surf Advisory from 4 PM this afternoon to 4 AM EST Friday
     for NCZ102.
VA...Flash Flood Watch through this evening for VAZ048-060>062-
     064>069-075-076-079>083-509>522.
     Wind Advisory from 4 PM this afternoon to 6 AM EST Friday for
     VAZ077-078-084>086-095>100-523>525.
     High Surf Advisory from 4 PM this afternoon to 4 AM EST Friday
     for VAZ098.
     High Surf Advisory from 4 PM this afternoon to 10 AM EST
     Friday for VAZ099-100.
MARINE...Gale Warning until 10 AM EST Friday for ANZ654.
     Gale Warning until 7 AM EST Friday for ANZ633-656-658.
     Storm Warning until 4 AM EST Friday for ANZ650-652.
     Gale Warning until 1 AM EST Friday for ANZ635>637.
     Gale Warning until 4 AM EST Friday for ANZ630>632-634-638.

&&

SYNOPSIS...TMG
NEAR TERM...ALB/TMG
SHORT TERM...ALB
LONG TERM...MAM
AVIATION...ALB
MARINE...AJB/RHR
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Dec 24, 4:06 AM EST, 6 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
406 AM EST Thu Dec 24 2020

VAZ048-060>062-064>069-075-076-079>083-509>522-250915-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
406 AM EST Thu Dec 24 2020

...FLASH FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, north central Virginia and south central Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Additionally, south winds will become gusty to 25 to 35 mph ahead of
a cold front this afternoon and this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012-VAZ087>090-092-093-250915-
Northampton-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-
406 AM EST Thu Dec 24 2020

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

Widespread showers will accompany a strong cold front crossing the
region this afternoon and this evening. South winds will become
gusty to 25 to 35 mph ahead of the front. Periods of heavy rainfall
are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-100-250915-
Maryland Beaches-Accomack-Northampton-
406 AM EST Thu Dec 24 2020

...HIGH SURF ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
EST FRIDAY...
...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
FRIDAY...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   Wind Advisory.

Widespread showers will accompany a strong cold front crossing the
region tonight. Periods of heavy rainfall are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>024-250915-
Dorchester-Wicomico-Somerset-Inland Worcester-
406 AM EST Thu Dec 24 2020

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
FRIDAY...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Widespread showers will accompany a strong cold front crossing the
region tonight. Periods of heavy rainfall are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ017-VAZ095-250915-
Western Currituck-Norfolk/Portsmouth-
406 AM EST Thu Dec 24 2020

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
FRIDAY...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Today and tonight.

Widespread showers and possible isolated thunderstorms will
accompany a strong cold front crossing the region this evening.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-VAZ098-250915-
Eastern Currituck-Virginia Beach-
406 AM EST Thu Dec 24 2020

...HIGH SURF ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
FRIDAY...
...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
FRIDAY...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   Wind Advisory.

Widespread showers and possible isolated thunderstorms will
accompany a strong cold front crossing the region this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ013>016-030>032-VAZ096-097-250915-
Hertford-Gates-Pasquotank-Camden-Bertie-Chowan-Perquimans-Suffolk-
Chesapeake-
406 AM EST Thu Dec 24 2020

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Today and tonight.

Widespread showers and possible isolated thunderstorms will
accompany a strong cold front crossing the region this evening.
South winds will become gusty to 35 to 45 mph ahead of the front.
Periods of heavy rainfall are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ077-078-084>086-523>525-250915-
Northumberland-Lancaster-Gloucester-Middlesex-Mathews-York-
Newport News-Hampton/Poquoson-
406 AM EST Thu Dec 24 2020

This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

Widespread showers will accompany a strong cold front crossing the
region this afternoon and this evening. South winds will become
gusty to 25 to 35 mph ahead of the front. Periods of heavy rainfall
are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

14 heavy rain. Local standard time, as filed.

Heavy Rain, Charles City (C)

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Charles City (C) County, 1.79 mi ENE of Rustic
Reported by
CoCoRaHS
Coordinates
37.310, -76.920

Rainfall totals generally ranged between two inches and three inches across the county. Rainfall total of 2.33 inches was reported at (6.2 NNE) Claremont.

Heavy Rain, Gloucester

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Gloucester County, 1.65 mi NW of Gloucester Pt
Reported by
CoCoRaHS
Coordinates
37.250, -76.497

Rainfall totals generally ranged between two inches and three inches across the county. Rainfall total of 3.25 inches was reported at (0.3 WNW) Gloucester Point. Rainfall total of 2.98 inches was reported at (1.7 SSE) Zanoni. Rainfall total of 2.69 inches was reported at (0.6 S) Gloucester Point. Rainfall total of 2.65 inches was reported at (2.4 E) Gloucester Point.

Heavy Rain, Hanover

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Hanover County, 5.1 mi W of Rockville
Reported by
CoCoRaHS
Coordinates
37.720, -77.773

Rainfall totals generally ranged between one inch and two inches across the county. Rainfall total of 2.02 inches was reported at (5.1 W) Rockville.

Heavy Rain, Isle of Wight

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Isle of Wight County, 1.3 mi SW of Smithfield
Reported by
CoCoRaHS
Coordinates
36.967, -76.647

Rainfall totals generally ranged between two inches and three inches across the county. Rainfall total of 3.29 inches was reported at (1.3 SW) Smithfield. Rainfall total of 3.26 inches was reported at (0.7 NE) Smithfield. Rainfall total of 2.38 inches was reported at (3.6 SSE) Smithfield.

Heavy Rain, James City

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
James City County, Centerville
Reported by
CoCoRaHS
Coordinates
37.320, -76.800

Rainfall totals generally ranged between two inches and three inches across the county. Rainfall total of 2.49 inches was reported at (4.7 WSW) Williamsburg. Rainfall total of 2.29 inches was reported at (3.8 WSW) Williamsburg. Rainfall total of 2.28 inches was reported at (3.2 W) Williamsburg.

Heavy Rain, Louisa

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Louisa County, 5.1 mi WSW of Louisa
Reported by
CoCoRaHS
Coordinates
37.992, -78.087

Rainfall totals generally ranged between one inch and two inches across the county. Rainfall total of 2.01 inches was reported at (5.1 WSW) Louisa.

Heavy Rain, Lunenburg

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Lunenburg County, 0.9 mi N of Victoria
Reported by
CoCoRaHS
Coordinates
36.993, -78.230

Rainfall totals generally ranged between one inch and three inches across the county. Rainfall total of 2.43 inches was reported at (0.9 N) Victoria.

Heavy Rain, Mathews

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Mathews County, 2.2 mi WSW of Mathews
Reported by
CoCoRaHS
Coordinates
37.418, -76.367

Rainfall totals generally ranged between two inches and three inches across the county. Rainfall total of 2.70 inches was reported at (2.2 WSW) Mathews.

Heavy Rain, Newport News (C)

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Newport News (C) County, (Phf)newport News
Reported by
ASOS
Coordinates
36.980, -76.420

Rainfall totals generally ranged between two inches and three inches across the county. Rainfall total of 2.43 inches was reported at PHF.

Heavy Rain, Southampton

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Southampton County, 2.3 mi SW of Drewryville
Reported by
CoCoRaHS
Coordinates
36.697, -77.329

Rainfall totals generally ranged between one inch and three inches across the county. Rainfall total of 2.45 inches was reported at (2.3 SW) Drewryville.

Heavy Rain, Surry

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Surry County, Surry
Reported by
CoCoRaHS
Coordinates
37.130, -76.850

Rainfall totals generally ranged between one inch and three inches across the county. Rainfall total of 2.38 inches was reported at (8 SSW) Williamsburg.

Heavy Rain, Sussex

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Sussex County, 1 mi NNW of Wakefield
Reported by
ASOS
Coordinates
36.983, -76.987

Rainfall totals generally ranged between one inch and three inches across the county. Rainfall total of 2.24 inches was reported at AKQ.

Heavy Rain, Williamsburg (C)

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
Williamsburg (C) County, 1 mi SSW of Williamsburg
Reported by
CoCoRaHS
Coordinates
37.257, -76.727

Rainfall totals generally ranged between one inch and two inches across the county. Rainfall total of 2.12 inches was reported at (1 SSW) Williamsburg.

Heavy Rain, York

When
December 24, 11:00 AM EST to December 25, 5:00 AM EST
Where
York County, 0.5 mi SSE of Yorktown
Reported by
CoCoRaHS
Coordinates
37.223, -76.516

Rainfall totals generally ranged between two inches and three inches across the county. Rainfall total of 3.15 inches was reported at (0.5 SSE) Yorktown. Rainfall total of 2.53 inches was reported at (4.4 N) Williamsburg. Rainfall total of 2.44 inches was reported at (2 S) Oaktree.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2020Every state in 2020This day in weather historyWarnings in Virginia, December 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 934873, 934875, 934879, 934882, 934884, 934886, 934890, 934891, 934892, 934940, 934943, 934946, 934949, 934951.